Korean J. Math.  Vol 25, No 1 (2017)  pp.99-116
DOI: https://doi.org/10.11568/kjm.2017.25.1.99

On Kantorovich form of generalized Sz\'{a}sz-type operators using Charlier polynomials

Abdul Wafi, Nadeem Rao, . Deepmala


The aim of this article is to introduce a new form of Kantorovich Sz\'{a}sz-type operators involving Charlier polynomials. In this manuscript, we discuss the rate of convergence, better error estimates. Further, we investigate order of approximation in the sense of local approximation results with the help of Ditzian-Totik modulus of smoothness, second order modulus of continuity, Peetre's K-functional and Lipschitz class.


Kantorovich Sz\'{a}sz operators, Charlier polynomials, Ditzian-Totik modulus of smoothness, Peetre's K-functional, Lipschitz class

Subject classification

41A10, 41A25, 41A36, 41A36.


This work was supported by University Grant Commission (UGC) under the scheme of Basic Scientific Research (BSR) Fellowship.

Full Text:



T.Acar, L.N.Mishra and V.N.Mishra, Simultaneous approximation for generalized Srivastava-Gupta operator, Journal of Function Spaces, 2015, Article ID 936308, (2015) 11 pages, doi:10.1155/2015/936308. (Google Scholar)

S.N. Bernstein, De ́monstration du the ́ore`me de Weierstrass, fondee ́ sur le calcul de ́s probabilite ́s, Commun. Soc. Math. Kharkow 2 (13) (1912-1913), 1–2. (Google Scholar)

R.A. DeVore and G.G. Lorentz, Constructive Approximation, Grudlehren der Mathematischen Wissenschaften [Fundamental principales of Mathematical Sci- ences], (Springer-Verlag, Berlin, 1993). (Google Scholar)

Z. Ditzian and V. Totik, Moduli of smoothness, Springer Series in Computational Mathematics, 8. Springer-Verlag, New York, 1987. (Google Scholar)

R.B. Gandhi, Deepmala and V.N. Mishra, Local and global results for modified Sz ́asz - Mirakjan operators, Math. Method. Appl. Sci. (2016), DOI:10.1002/ mma.4171. (Google Scholar)

H.Gonska and I.Rasa, Asymptotic behaviour of differentiated Bernstein polynomials, Mat. Vesnik, 61 (2009), 53–60. (Google Scholar)

H.Gonska, M.Heilmann and I.Rasa, Kantorovich operators of order k, Numer. Funct. Anal. Optimiz. 32 (2011), 717–738. (Google Scholar)

M.E.H. Ismail, Classical and Quantum Orthogonal Polynomials in one Variable, Cambridge University Press, Cambridge, 2005. (Google Scholar)

L.V. Kantorovich, Sur certains de ́veloppements suivant les polynoˆmes la forme de ́ S. Bernstein, I, II, C. R. Acad URSS, (1930) 563–568, 595–600. (Google Scholar)

J.P. King, Positive linear opeartors which preserves x2, Acta Math. Hungar 99 (3) (2003), 203–208. (Google Scholar)

G.G. Lorentz, Mathematical Expositions, No. 8, Bernstein polynomials, Univer- sity of Toronto Press, Toronto 1953. (Google Scholar)

V.N. Mishra, K. Khatri and L.N. Mishra, On Simultaneous Approximation for Baskakov-Durrmeyer-Stancu type operators, Journal of Ultra Scientist of Phys- ical Sciences 24 (3) (2012), 567–577. (Google Scholar)

V.N. Mishra, K. Khatri, L.N.Mishra and Deepmala, Inverse result in simulta- neous approximation by Baskakov-Durrmeyer-Stancu operators, Journal of In- equalities and Applications 2013, 2013:586.doi:10.1186/1029-242X-2013-586. (Google Scholar)

V.N. Mishra, H.H. Khan, K. Khatri and L.N. Mishra, Hypergeometric Representation for Baskakov-Durrmeyer-Stancu Type Operators, Bulletin of Mathe- matical Analysis and Applications, 5 (3) (2013), 18–26. (Google Scholar)

V.N. Mishra, K. Khatri and L.N. Mishra, Some approximation properties of q- Baskakov-Beta-Stancu type operators, Journal of Calculus of Variations, Volume 2013, Article ID 814824, 8 pages. http://dx.doi.org/10.1155/2013/814824. (Google Scholar)

V.N. Mishra, K. Khatri and L.N. Mishra Statistical approximation by Kantorovich type Discrete q−Beta operators, Advances in Difference Equations 2013, 2013:345, DOI:10.1186/10.1186/1687-1847-2013-345. (Google Scholar)

V.N. Mishra, P. Sharma and L.N. Mishra, On statistical approximation properties of q−Baskakov-Sz ́asz-Stancu operators, Journal of Egyptian Mathematical Society 24 (3) (2016), 396–401. DOI:10.1016/j.joems.2015.07.005. (Google Scholar)

V.N. Mishra, R.B.Gandhi and F.Nasierh, Simultaneous approximation by Sz ́asz-Mirakjan-Durrmeyer-type operators, Bollettino dell’Unione Matematica Italiana 8 (4) (2016), 297–305. (Google Scholar)

V.N. Mishra and R.B. Gandhi, Simultaneous approximation by Sz ́asz-Mirakjan- Stancu-Durrmeyer type operators, Periodica Mathematica Hungarica 74 (1), (2017), 118–127. DOI:10.1007/s10998-016-0145-0. (Google Scholar)

R.N. Mohapatra and Z. Walczak, Remarks on a class of Szsz-Mirakyan type operators, East J. Approx., 15 (2) (2009), 197–206. (Google Scholar)

O. Sz ́asz, Generalization of S. Bernstein’s polynomials to the infinite interval, J. Research Nat. Bur. Standards Sci. 45 (3-4) (1950), 239–245. (Google Scholar)

V. Totik, Approximation by Sza ́sz-Mirakjan-Kantorovich operators in Lp(p > 1), Anal. Math. 9 (2) (1983), 147–167. (Google Scholar)

A. Wafi and N. Rao, Stancu-variant of generalized Baskakov operators, Filomat, (2015) (In Press). (Google Scholar)

A. Wafi, N.Rao and D. Rai, Approximation properties by generalized-Baskakov- Kantorovich-Stancu type operators, Appl. Math. Inf. Sci. Lett., 4 (3) (2016), 111–118. (Google Scholar)

A. Wafi and N. Rao, Sza ́sz-Durremeyer operators based on Dunkl analogue, Com- plex Anal. Oper. Theory, (2017) 1–18. doi:10.1007/s11785-017-0647-7. (Google Scholar)

A. Wafi and N. Rao, A generalization of Sz ́asz-type operators which preserves constant and quadratic test functions, Cogent Mathematics (2016), 3: 1227023. (Google Scholar)

S. Varma and F. Ta ̧sdelen, Sz ́asz type operators involving Charlier polynomials, Math. Comput. Modeling, 56 (5-6) (2012) 118–122. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr